# SDR GTIA2021102836075

- Difficulty date: October 26, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 4,303 hours, 1,778 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S REPORT PILOTS AND FORWARD FA'S HAD A DIRTY SOCK SMELL BELOW 10,000 FEET ON LANDING-PERFORMED DECONTAMINATION OF THE EVIRONMENT CONTROL SYSTEM IAW AMM 21-00-00. NO ODOR NOTED.
